On univalence criteria.

Blezu, Dorin

General Mathematics (2006)

  • Volume: 14, Issue: 1, page 87-93
  • ISSN: 1221-5023

How to cite


Blezu, Dorin. "On univalence criteria.." General Mathematics 14.1 (2006): 87-93. <http://eudml.org/doc/130112>.

author = {Blezu, Dorin},
journal = {General Mathematics},
keywords = {analytic functions; univalent functions; Becker's criterion},
language = {eng},
number = {1},
pages = {87-93},
publisher = {University "Lucian Blaga" of Sibiu, Department of Mathematics},
title = {On univalence criteria.},
url = {http://eudml.org/doc/130112},
volume = {14},
year = {2006},

AU - Blezu, Dorin
TI - On univalence criteria.
JO - General Mathematics
PY - 2006
PB - University "Lucian Blaga" of Sibiu, Department of Mathematics
VL - 14
IS - 1
SP - 87
EP - 93
LA - eng
KW - analytic functions; univalent functions; Becker's criterion
UR - http://eudml.org/doc/130112
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.